# SDR AALA202109084812

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: C1225
- Condition: Damaged
- Location: Emergency Exit
- Part time: 39,889 hours, 14,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT ON EMERGENCY EXIT DOOR 844 ESCAPE SLIDE ENCLOSURE AUXILIARY TUBE AT LOWER FUSELAGE (1EA). REPLACED ESCAPE SLIDE ENCLOSURE ON EMERGENCY EXIT DOOR 844 AT LOWER FUSELAGE.
